# SDR GLBA200812111

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 28,121 hours, 35,415 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Arced
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL - FLIGHT NR 7195 - UPON DEPARTURE FROM MKE IN FLIGHT - PILOTS REPORTED SPARKS NEAR THE BOTTOM OF THE RT CORNER OF THE FIRST OFFICERS WINDSHIELD INSIDE OF COCKPIT AND SMELLED A SLIGHT BURNING SCENT.  MX REMOVED PAPER CLIP FROM FIRST OFFICERS WINDSHIELD TERMINAL LUGS.  INSPECTED TERMINAL LUG AND SURROUNDING WINDSHIELD AREA.  NO DEFECTS NOTED.  FIRST OFFICERS WINDSHIELD OPS CHECKED GOOD IAW BMM 56-10-00-201.
